# SDR PCSA02090603

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermal Switch
- Part number: 10601335
- Part serial: 4949
- Condition: Intermittent
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW PREPARED FOR TAKEOFF, CREW REPORTED NR 1 ENGINE BLEED TRIPPED WHEN TAKEOFF POWER SET.  AIRCRAFT RETURNED TO BLOCK WITHOUT INCIDENT.  MX TROUBLESHOT & ACCOMPLISHED OPERATIONAL CHECKS OF THE BLEED SYSTEM AND COULD NOT DUPLICATE THE PROBLEM, THE AMERIJET FLIGHT CREW ACCOMPANIED MAINTENANCE AND A HIGH SPEED TAXI WAS ACCOMPLISHED AND WERE ABLE TO DUPLICATE THE PROBLEM.  MAINTENANCE REPLACED THE NUMBER 1 ENGINE THERMAL SWITCH & LEFT SIDE HIGH PRESSURE REGULATOR.  LEAK CHECK & OPS CHECKOUT GOOD.  AMERIJET FLIGHT CREW ACCOMPANIED THE MAINTENANCE MECHANICS ON THE OPERATIONAL CHECKS AND ACCOMPLISHED ANOTHER HIGH SPEED TAXI CHECK, HIGH SPEED TAXI CHECKOUT WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
